# SDR ASAA2022112640954

- Difficulty date: November 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 53,698 hours, 16,018 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 169124
- Condition: Inoperative
- Location: Hf 1 Antenna
- Part time: 44,291 hours, 12,921 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON HF1. WE RECEIVED SELCAL ON BOTH HF1 + 2. WE WERE ABLE TO TRANSMIT & COMMUNICATE ON SAT1. GROUNDED - YES. SWAPPED #1 HF TRANSCEIVER AND COMPLETED B737-800 FIM 23-11 TASK 806. HF COMMUNICATION SYSTEM RECEIVE AND TRANSMIT PROBLEM. FAULT ISOLATION AND B737-800 AMM TASK 23-11-00-710-801 HF COMUNICATION SYTEM OPERATIONAL TEST WITH SYSTEM STILL INOP. REINSTALLED ORIGINAL HF TRANSCEIVER. REMOVED AND REPLACED HF1 ANTENNA COUPLER PER AMM 23-11-61-00-801 AND AMM 23-11-61-400-801. OPS CHKS GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
